# SDR CA110209021

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: AWE124512
- Condition: Cracked
- Location: Ctr Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE REAR PRESSURE BULKHEAD, THE FLAPPER VALVES ON THE MAIN CABIN NON RETURN VALVE WERE FOUND TO BE STUCK IN THE OPEN POSITION. FURTHER INSP REVEALED THAT THE CTR SHAFT HAD TOOLING MARKS ON IT AND THE SHAFT WAS CRACKED. THE SPRINGS THAT FORCE THE FLAPPER VALVES CLOSED WERE ALSO BROKEN.
